# SDR AMTA200301125

- Difficulty date: September 3, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CORRODED.  REPAIRED DAMAGED AREA PER ER/A L10-53R-5272.  (M)
